# SDR CKSA96032

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3931A
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 56551672
- Condition: Corroded
- Location: Rt Wing
- Part time: 58,215 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KOSC - FLT 72016 - DURING 'C-1' CHECK INSPECTION FOUND NR 121R-0552 AREA RIGHT WING EXTERIOR; NR 3 SPOILER INBOARD END CAP CORRODED.  LEVEL 2 TASK NR 59624.  REMOVED NR 3 SPOILER IAW DC8 MM CHAPTER 27.  REPAIRED AND INSTALLED NR 3 SPOILER PANEL IAW DC8 MM CHAPTER 27-61-1.  RIG AND OPS CHECK DUE.  RIG AND OPS CHECK GOOD.  (X)
